Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Infant is passing green stool. Got allergic reaction after giving zenflox plus. Any cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
hi my baby is 10 months old. he suffering from green color motions from one week. doctor gave me ZENFLOX PLUS. With in hour my son got allergic reaction after used the drug. what is the reason and how to solve the problem?
Posted Thu, 11 Apr 2013 in Medicines and Side Effects
Answered by Dr. Grzegorz Stanko 27 minutes later

Thank you for the query.

Medicine allergy is caused by hypersensitivity of the immune system to the given medicine. Exact reason of such reaction stays unknown as immune system is extremely complicated and our knowledge about it seems to be very limited.
If the allergy has appeared with rash only, you can give Cetyryzine. If shortness of breath appears, mouth swelling, this is urgent and you should visit your doctor as soon as possible.
Definitely you should stop giving this antibiotic. Your doctor should be informed and other chemical group of antibiotic should be given (Trimethoprim with Sulphametoxazolum).

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor